# SDR AALA200800802

- Difficulty date: April 2, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT RIGHT NUMBER FOUR DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT RIGHT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
